New classes of distortion theorems for certain subclasses of analytic functions involving certain fractional derivatives
Annales Mathématiques Blaise Pascal, Tome 5 (1998) no. 1, pp. 43-53.
@article{AMBP_1998__5_1_43_0,
     author = {Raina, R.K. and Bolia, Mamta},
     title = {New classes of distortion theorems for certain subclasses of analytic functions involving certain fractional derivatives},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {43--53},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {5},
     number = {1},
     year = {1998},
     zbl = {0981.30013},
     mrnumber = {1630102},
     language = {en},
     url = {www.numdam.org/item/AMBP_1998__5_1_43_0/}
}
Raina, R.K.; Bolia, Mamta. New classes of distortion theorems for certain subclasses of analytic functions involving certain fractional derivatives. Annales Mathématiques Blaise Pascal, Tome 5 (1998) no. 1, pp. 43-53. http://www.numdam.org/item/AMBP_1998__5_1_43_0/

1. R.M. Goel and N.S. Sohi, Multivalent functions with negative coefficients, Indian J. pure Appl. Math. 12 (1981), 844-853. | MR 624534 | Zbl 0463.30016

2. R.K. Raina and M. Saigo, A note on fractional calculus operators involving Fox's H-function on space Fp,μ, in Recent Advances in Fractional Calculus (R.N. Kalia), Global Publishing Company, Sauk Rapids, Minnesota, 1993, 219-229. | MR 1249997 | Zbl 0789.33006

3. R.K. Raina and H.M. Srivastava,. A certain subclass of analytic functions associated with operators of fractional calculus, Computers Math. Applic. 32(7) (1996), 13-19. | MR 1418711 | Zbl 0867.30015

4. S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives : Theory and Applications, Gordon and Breach Science Publishers, Reading, Tokyo / Paris / Berlin / Langhorne Pennsylvania, 1993. | MR 1347689 | Zbl 0818.26003

5. H.M. Srivastava and S. Owa, An application of the fractional derivative, Math. Japon. 29, (1984), 383-389. | MR 752235 | Zbl 0522.30011

6. H.M. Srivastava, M. Saigo and S. Owa, A class of distortion theorems involving certain operators of fractional calculus, J. Math. Anal. Appl. 131(1988), 412-420. | MR 935278 | Zbl 0628.30014